# SDR GUUA94657100309A

- Difficulty date: October 3, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 28,555 hours, 35,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED FASTENERS PULLING THROUGH THE RIGHT UPPER WING SKIN BETWEEN W.S 124.25 AND 143.00.   REMOVED LEAKING RIVETS, FABRICATED AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
